# SDR AALA201705279017

- Difficulty date: May 26, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 47,580 hours, 19,348 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 110205145
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE WITH CENTER TANK PUMPS ON.  RIGHT SIDE DROPS FASTER THEN LEFT SIDE.  WITH CENTER TANK PUMPS OFF, LEFT AND RIGHT WING TANKS DROP AT SAME RATE.  NO FUEL WAS TRAILING EITHER ENGINE.   FUEL BURN WAS AS HIGH AS 2000 LBS LOW.   SUSPECT POSSIBLE FUEL QUANTITY SENSOR PROBLEM. TOP OF DESCENT SHOWED 1500 LB BELOW PLANNED FUEL. GATE ARRIVAL SHOWED 700 LB BELOW PLANNED. ACCOMPLISHED FIM 28-21-00-810 FOUND UNWANTED FUEL. TRANSFER FROM CENTER TO LEFT TANK WITH CENTER BOOST PUMP OFF AND LEFT FORWARD BOOST PUMP ON, SUSPECT FUEL SCAVANGE FLOAT.   AIRCRAFT WAS GROUNDED.    REPLACED CENTER FUEL PUMP PER AMM 28-22-41. ACCOMPLISHED SATIFACTORY OPERATIONAL CHECKS IAW AMM 28-22-41-710-801. ACCOMPLISHED FUEL QUANTITY VERIFICATION IAW FUELING MANUAL 12-11-02.
